PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1 | 5-14
Tytuł artykułu

A version of non-Hamiltonian Liouville equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we give a version of the theorem on local integral invariants of systems of ordinary differential equations. We give, as an immediate conclusion of this theorem, a condition which guarantees existence of an invariant measure of local dynamical systems. Results of this type lead to the Liouville equation and have been frequently proved under various assumptions. Our method of the proof is simpler and more direct.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics and Computer Science, University of Bielsko-Biała, Willowa 2, 43-309 Bielsko-Biała, Poland
Bibliografia
  • [1] Spectral Transform and Solitons: Tools to Slove and Investigate Nonlinear Evotion Equations (New York, North-Holland, 1982)
  • [2] General solutions to the 2D Liouville equation, Int. J. Engng Sci. 35 (1997) 141-149. doi: 10.1016/S0020-7225(96)00080-8.
  • [3] Stochastic Liouville equations, J. Math. Phys. 4 (1963) 174-183. doi: 10.1063/1.1703941.
  • [4] Exact solution for the nonlinear Klein-Gordon and Liouville equations in four - dimensional Euklidean space, J. Math. Phys. 28 (1987) 2317-2322. doi: 10.1063/1.527764.
  • [5] Mean Value Theorems and Functional Equations (World Scientific Publishing, Singapore, 1998)
  • [6] Stationary solutions of Liouville equations for non-Hamiltonian systems, Ann. Phys. 316 (2005) 393-413. doi: 10.1016/j.aop.2004.11.001.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1158
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.